# SDR RAIA2018102390006

- Difficulty date: October 9, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE AT FRAME 15 SHOWS SIGNS OF CORROSION AROUND NUTPLATES AT CENTER OMEGA BEAM. REMOVED AFFECTED AREA FABRICATED DOUBLER AND INSTALLED.
